American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] C. J. Liu. Enumeration of Hamiltonian cycles and paths in a graph . Proc. Amer. Math. Soc. 111 (1991) 289-296. MR 1028288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Dan Burghelea and Thomas Kappeler. Multiplicities of the eigenvalues of the discrete Schr\"odinger equation in any dimension . Proc. Amer. Math. Soc. 102 (1988) 255-260. MR 920982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] James S. Howland. Finite rank perturbations of singular spectra . Proc. Amer. Math. Soc. 97 (1986) 634-636. MR 845979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Henryk Minc. Inverse elementary divisor problem for nonnegative matrices . Proc. Amer. Math. Soc. 83 (1981) 665-669. MR 630033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Vlastimil Dlab and Claus Michael Ringel. Eigenvalues of Coxeter transformations and the Gel\cprime fand-Kirillov dimension of the preprojective algebras . Proc. Amer. Math. Soc. 83 (1981) 228-232. MR 624903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Andrzej Pokrzywa. Spectra of operators with fixed imaginary parts . Proc. Amer. Math. Soc. 81 (1981) 359-364. MR 597640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Paul G. Nevai. Eigenvalue distribution of Toeplitz matrices . Proc. Amer. Math. Soc. 80 (1980) 247-253. MR 577753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] J. C. Alexander. The additive inverse eigenvalue problem and topological degree . Proc. Amer. Math. Soc. 70 (1978) 5-7. MR 487546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] N. K. Sharma. Isolated points of the spectra of conservative matrices . Proc. Amer. Math. Soc. 51 (1975) 74-78. MR 0372461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] T. L. Markham. An application of the separation theorem for hermitian matrices . Proc. Amer. Math. Soc. 47 (1975) 61-64. MR 0364290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] E. T. Beasley and P. M. Gibson. A relationship between characteristic values and vectors . Proc. Amer. Math. Soc. 43 (1974) 71-78. MR 0340274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] G. N. de Oliveira. Matrices with prescribed entries and eigenvalues. I . Proc. Amer. Math. Soc. 37 (1973) 380-386. MR 0309961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] David London and Henryk Minc. Eigenvalues of matrices with prescribed entries . Proc. Amer. Math. Soc. 34 (1972) 8-14. MR 0352125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia